Generalization of Some Inequalities for Differentiable Co-ordinated Convex Functions With Applications

[img]
Preview
MJPAA.pdf - Published Version (1MB) | Preview

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) Generalization of Some Inequalities for Differentiable Co-ordinated Convex Functions With Applications. Moroccan Journal of Pure and Applied Analysis, 2 (1). 12 - 32. ISSN 2351-8227

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36684
DOI https://doi.org/10.7603/s40956-016-0002-4
Official URL https://www.globalsciencejournals.com/article/10.7...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; convex functions; 2D weighted quadrature formula; wright-convex functions; quasi-convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login